MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUETRACK; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUETRACK; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, LEADER TT MEDIMEDI 50CT
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Test strips were returned for evaluation - test strips are expired, unable to test.Meter was returned for evaluation.Product testing was performed and no defect found on returned meter.Most likely underlying root cause: mlc-012: product expired.Note: manufacturer contacted customer in a follow-up call on 24-mar-2023 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated replacement products resolved initial concern.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with test results from results obtained of 315, 195, 164, 213 and 250 mg/dl.The customer¿s expected am fasting blood glucose test result is <120 mg/dl and expected pm fasting blood glucose test result is <150 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call, a back to back blood test was not performed by the customer.The product is stored according to specification in the bedroom.The customer's test strips are expired: test strip lot manufacturer¿s expiration date is 02/22/2023 and test strips were opened 8 months prior to the call.The customer did not have another vial of test strips that had been stored and handled correctly.Customer was upgraded to true metrix product line.The meter memory was not reviewed for previous test result history, customer provided results from her logbook: result 1: 315 mg/dl date: (b)(6) am fasting.Result 2: 195 mg/dl unknown date am fasting.Result 3: 164 mg/dl unknown date pm fasting.Result 4: 213 mg/dl unknown date am fasting.Result 5: 250 mg/dl unknown date am fasting.

Brand Name
TRUETRACK
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key16700341
Report Number1000113657-2023-00191
Device Sequence Number3628762
Product Code NBW
UDI-Device Identifier00021292008642
UDI-Public(01)00021292008642
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/22/2023
Device Model NumberSTRIP, LEADER TT MEDIMEDI 50CT
Device Lot NumberRX5423S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/28/2023
Distributor Facility Aware Date03/14/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/14/2023
Initial Report FDA Received Date04/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown